# SDR CA110222006

- Difficulty date: February 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 4,213 hours
- Engine: Lyc O360C2E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A COMPANY DIRECTED 2 YEAR INSPECTION OF THE ID OF THE CRANKSHAFT IAW SB 505B, PITTING WAS DISCOVERED AND FOUND TO BE 0.082" DEEP.  CRANKSHAFT HAS BEEN INSPECTED AND PITTING REMOVED AND STILL FOUND TO BE IN LIMITS.  THE OPTIONAL REAR PLUG HAS BEEN INSTALLED AS DESCRIBED IN WSDR 20110222004.
